It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Chronic Pain Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-27-2008, 01:06 PM   #1
Senior Veteran
(female)
 
Join Date: Jul 2002
Location: WA, USA
Posts: 897
trowftd3 HB User
New meds and bruised tailbone....ouch!!

Sorry, I haven't been around much. I am currently in guinea pig stage with my doctor. I used to do this once a year with my pm but now my gp has gone to a chronic pain seminar so she wants to try new things too. Luckily I have tried most of the meds she wants to give me. Last week she gave me noritriptyline. It made me so dizzy that last night I fell in the kitchen and bruised my tailbone. At least I hope it's just a bruise...it hurts like heck!!! I called this morning and she said that I no longer have to take that med but she has another one lined up for me when I see her next. She has also changed the dosage of my bt med(which I suggested months ago) and implemented a yearly ua.

I've also been worrying about my brother who has colon cancer. He finished his 5 weeks of chemo and radiation and has an appointment with the surgeon on Wed. I've already warned my family that if his surgery is anywhere near Thanksgiving that I will be at the hospital and they will just have to celebrate without me. Keeping my fingers crossed.

Have missed you all so very much. I would list your names but I'm afraid I'd forget someone and hurt their feelings so.....you all know who you are....right?
Take care, Mush
__________________
undiagnosed lung and back pain after pneumonia in '03, tmj, migraines,(two failed surgeries for) Kienbock's disease

Last edited by Mod08; 10-27-2008 at 07:13 PM.

 
Old 10-27-2008, 06:08 PM   #2
Inactive
(male)
 
Join Date: Jan 2008
Posts: 4,017
Executor HB UserExecutor HB UserExecutor HB UserExecutor HB UserExecutor HB UserExecutor HB User
Re: New meds and bruised tailbone....ouch!!

Sorry to hear about things Mush. Hope you're feeling better. Also, sorry to hear about your brother....When it rains, it pours doesn't it?

Any reason for the change in regimen? I'm all for new things, but like you said, being a guinea pig is a different story. Hope you adjust ok to the noritriptyline. I don't have any experience with it, so I can't offer any suggestions.

Take care, and hope things start to improve.

Regards,

Ex

 
Sponsors Lightbulb
   
Old 10-27-2008, 07:53 PM   #3
Senior Veteran
(female)
 
Join Date: Jul 2002
Location: WA, USA
Posts: 897
trowftd3 HB User
Re: New meds and bruised tailbone....ouch!!

The reason for the change...she went to a seminar and now wants to try all the new things she learned...even though I've already tried most of them with my pm.

Actuall when I called to tell her I had fallen she said I could stop the nortriptiline immediately....and she has another med for me to try when I see her next. YIPEE!!
__________________
undiagnosed lung and back pain after pneumonia in '03, tmj, migraines,(two failed surgeries for) Kienbock's disease

 
Old 10-28-2008, 03:38 AM   #4
Senior Veteran
(female)
 
Join Date: Jul 2007
Location: USA
Posts: 2,522
sammyo1 HB Usersammyo1 HB Usersammyo1 HB Usersammyo1 HB Usersammyo1 HB Usersammyo1 HB User
Re: New meds and bruised tailbone....ouch!!

Mush, I am so sorry, that must hurt like heck. I had one when I was a teen, to many years ago to remember much,lol. I was put on an antidepressant that did the same to me. Had to hold on to the walls to walk. With each one had something happen so never went on another.
My prayers are with you for your brother, so sad.
Good luck & take care of that tail of yours,lol. Make sure you ask your doctor what to expect of the next med she has lined up for you to try. God bless, Sammy

 
Old 10-28-2008, 09:43 AM   #5
Senior Veteran
(female)
 
Join Date: Jul 2002
Location: WA, USA
Posts: 897
trowftd3 HB User
Re: New meds and bruised tailbone....ouch!!

Thanks Sammy and yes, I will most definitely be asking about all possible side effects!!! I will also be telling her how I'm not crazy about messing with the plan we have now. It works relatively well and I don't have time for side effects. I have a family to take care of and school to attend(which I'm failing).
That's funny that it was an antidepressant that made you dizzy....nortriptyline (sorry I'm too lazy to check the spelling...the bottle is all the way in the kitchen!)is a tricyclic antidepressant used in low doses for pain. My hubby used to take amytriptiline for nerve pain but it never made him dizzy. Lyrica also made me dizzy but it was more of a feeling that the room was spinning. This is feeling faint and lightheaded. I don't think I lost consciousness when I fell but I was really out of it for a minute. Luckily my hubby was right there and made sure I didn't hit my head.

Anyway.....no more guinea pig. I say that now but you know that whatever my doctor offers I will try because I want the magic cure and I don't want her to take away my pain meds which she might do if I stop cooperating.
Oh well. Thanks for listening.~Mush

Sammy, how is your burning scapular pain? Today mine feels like someone is trying to cut out my scapula with a serrated knife. Fun!
__________________
undiagnosed lung and back pain after pneumonia in '03, tmj, migraines,(two failed surgeries for) Kienbock's disease

 
Old 10-29-2008, 11:29 AM   #6
Senior Veteran
(female)
 
Join Date: Feb 2008
Location: NY
Posts: 1,884
cmpgirl HB User
Re: New meds and bruised tailbone....ouch!!

Mush,

Sorry about the tailbone. I cracked mine toboggining (sp?) when I was in my early twenties. It still aches when the weather is bad. It's hard, because you can't really do anything to "fix" it. It just takes time.

I can relate to what's going on with your brother. It is so strange that so many people are being hit with this. But, I guess it's not ours to understand. All we can do is pray for the best and be whatever we can be for our loved ones.

Take care my friend. You and your brother and your whole family are in my thoughts and prayers every day. I may not be on much, but I promise I'll do whatever I can to support you, when I log on. Hugs to you, sweetie. Take care of yourself. God Bless, CMP/MM

 
Old 10-29-2008, 12:28 PM   #7
Senior Veteran
(female)
 
Join Date: Jul 2002
Location: WA, USA
Posts: 897
trowftd3 HB User
Re: New meds and bruised tailbone....ouch!!

Quote:
Originally Posted by cmpgirl View Post

Take care my friend. You and your brother and your whole family are in my thoughts and prayers every day. I may not be on much, but I promise I'll do whatever I can to support you, when I log on. Hugs to you, sweetie. Take care of yourself. God Bless, CMP/MM
Right back at you, Girl!!!
__________________
undiagnosed lung and back pain after pneumonia in '03, tmj, migraines,(two failed surgeries for) Kienbock's disease

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



gmak (39), katlin09 (20), tortoisegirl (18), BB07 (16), cspineguy (16), Moldova (14), Shoreline (13), jonnstar (11), LadyBassPlayer (11), nochange (9)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 01:09 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!